# SDR USAA991081

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6551674501
- Condition: Cracked
- Location: Service Door
- Part time: 35,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK AT FORWARD SERVICE DOOR LOWER AFT DOOR STOP FITTING ASSEMBLY.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02.  (X)
